| Catalog Number |
C01A |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
Extravasation (1842); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent unknown spinal procedure due to primary osteoporosis.Intra-operatively, the cement leaked to the up, down and anterior side of the vertebral body while filling the cement to the vertebral body.There were no patient complications as a result of alleged event.